# SDR AALA201603229011

- Difficulty date: March 21, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 47,283 hours, 20,227 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R255C
- Condition: Odor
- Location: Zone 100
- Part time: 74,381 hours, 31,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DIRTY, MUSTY ODOR IN CABIN. REPORTED BY FLIGHT ATTENDANTS AFTER TAKEOFF & BELOW 10000' ON APPROACH.  ACCOMPLISHED JC 26L00021001 TROUBLE SHOT CABIN AIR QUALITY & JC 26L00021002 APU ODOR IN CABIN.  SOURCE OF ODOR TRACED TO APU.    REPLACED THE APU IAW TASK CARD 26L00021004.
